Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pain in the rhomboid area, weakness in the upper right leg. Cause?

Hi. I started having pain in my upper right rhomboid area. It was pretty intense and has lasted for about 8 months. I went to a chiropractor and followed all advice and pain is still there. I know have severe pain in my left kidney area that comes and goes over the course of the past few weeks. I have also been experiencing extreme tailbone area pain that also comes and goes. All of the symptoms spring up out of nowhere and seemed to be relived by nothing. I also experienced weakness in my upper right leg just under my button and that lasted a few months but also came and went. Any ideas?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain that you are having seems to be a muscular pain but renal causes like calculi need to be ruled out after an ultrasound scan. You also need to have an MRI of the spine to rule out any disc related problem.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor